# SDR AALA202112210765

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 22,347 hours, 10,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT SLIDE LIGHT DOES NOT COME ON WHEN DOOR IS ARMED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
